A sequence of theories for arithmetic whose union is complete
Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977), p. 75-92
@article{RSMUP_1977__57__75_0,
     author = {Ursini, Aldo},
     title = {A sequence of theories for arithmetic whose union is complete},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {57},
     year = {1977},
     pages = {75-92},
     zbl = {0411.03053},
     mrnumber = {526185},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1977__57__75_0}
}
Ursini, Aldo. A sequence of theories for arithmetic whose union is complete. Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977) pp. 75-92. http://www.numdam.org/item/RSMUP_1977__57__75_0/

[1] S. Feferman, Arithmetization of Metamathematics in a general setting, Fund. Mat. 49 (1960) pp. 35-92. | MR 147397 | Zbl 0095.24301

[2] S. Feferman, Transfinite recursive pregressions of axiomatic theories, Joun., of Symb. Logic, 27 (1962) pp. 259-316. | MR 172792 | Zbl 0117.25402

[3] R. Magari, Significato e verità nell'aritmetica peaniana, Ann. di Mat. Pura e Appl., 4 (103) 1975, pp. 343-368. | MR 373875 | Zbl 0316.02037

[4] M.H. Löb, Solution of a problem of Leon Henkin, Journ. of Symb. Logic, 20 (1955) pp. 115-118. | MR 70596 | Zbl 0067.00202

[5] H. Rogers, Jr. Theory of recursive functions and effective computability, Mc Graw Hill ; New York, 1967. | MR 224462 | Zbl 0183.01401

[6] C. Smorynski, Consistency and related metamathematical properties, Amsterdam Mathematisch Instituut, Rp. 75-02.

[7] A. Ursini, On the set of « meaningful » sentences of arithmetic, to appear in Studia Logica. | MR 515169 | Zbl 0404.03043